# SDR SIMA20190316001

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,269 hours, 40,876 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 223
- Condition: Failed
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PUT GEAR DOWN ON FINAL INTO SHV BRAKE DEGRADED EICAS MSG. C/A-INTEREGRATED CMC, NO MSG FOUND. REMOVED AND REPLACED BCU IAW AMM, 32-41-02.OPS GOOD. PERFORMED HIGH SPEED TAXI WITH CREW, OBSERVED ALL BRAKE TEMP IN NORMAL. AIRCRAFT OK FOR SERVICE.
